# SDR DALA2015042302892

- Difficulty date: April 22, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 68,536 hours, 29,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM +Y765 BETWEEN FR 66+5" AND FR 70 AT AFT GALLEY AREA L=2", W=1", D=0.033", SSI 534147.  REPLACED FLOORBEAM +Y765 BETWEEN FR 66+5" AND FR 70 AT AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53472000.
